# SDR R61A201511270937

- Difficulty date: November 27, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RT OTBD SPLICE PLATE BETWEEN FRAMES 87-88.  MAINTENANCE  R & R RT OTBD SPLICE PLATE BETWEEN FRAMES 87-88 IAW SRM 51-42-02.  PN 17065644-001, SPLICE.
